| Model Number |
0170SI12 |
| Health Effect - Clinical Codes |
No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
Event or Problem Description
It was reported that two of the foley catheters had black specks on the inside.
Additional Manufacturer Narrative
The reported event was inconclusive as no sample was returned for evaluation.As no sample was returned, it cannot be determined if the device met specifications or its relationship with the reported event.Based on the reported event, the device appears to have been used for treatment.The lot number was unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "visually inspect the product for any imperfections or surface deteriorations prior to use." h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device was not returned.
Event or Problem Description
It was reported that two of the foley catheters had black specks on the inside.